# SDR SWAA2022020467940

- Difficulty date: November 21, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 26,840 hours, 16,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR MACHINED BEAM IS CRACKED APPROX. 1.5' LONG AT HANDLE MECHANISM LOWER I/B FWD MOUNT BOLT RADIUS AREA / R & R FWD GALLEY DOOR PER AMM 52-41-00 TAG NO: 317684 PN ON: 141A6516-14 SN ON: 000811 PN OFF: SN OFF: 003214
